Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 15 found articles
 
 
  Robustness of Controllability for Scale-free Networks Based on a Nonlinear Load-Capacity Model * * This work is supported by the National Natural Science Foundation of China under Grant Nos. 61374053 and 61473016, HKU Conference and Research Council under Grant 201411159037, and the Fundamental Research Funds for the Central Universities YWF-15-ZDHXY-001.
 
 
Title: Robustness of Controllability for Scale-free Networks Based on a Nonlinear Load-Capacity Model * * This work is supported by the National Natural Science Foundation of China under Grant Nos. 61374053 and 61473016, HKU Conference and Research Council under Grant 201411159037, and the Fundamental Research Funds for the Central Universities YWF-15-ZDHXY-001.
Author: Fu, Yingbin
Wang, Lei
Chen, Michael Z.Q.
Appeared in: IFAC-PapersOnLine
Paging: Volume 49 (2016) nr. 4 pages 6 p.
Year: 2016
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands